Name | Country | Strength | Pack Size | USD | Cart | ||||
---|---|---|---|---|---|---|---|---|---|
![]() |
Aspro Clear | aspirin | Brand | New Zealand | 300mg | 24 Tablets | OTC | $7.16 | Add |
![]() |
Aspro Clear/Disprin | effervescent tabs | Brand | India | 325mg | 30 Tablets | OTC | $20.00 | Add |
![]() |
Aspro Clear Extra Strength 500mg | Brand | New Zealand | 16 Effervescent Tablets | OTC | $7.74 | Add |
Medicines have benefits and some have risks. Always read the label and use only as directed. If symptoms persist or you have side effects see your health professional. Brands and generics both contain the same active ingredient(s) and are medically equivalent. Some brands are marketed under different names by the same manufacturer depending on the country of origin. Images are provided as a reference only, the received medicine may vary in packaging, color, pill shape, etc, from one batch to the next. For an item marked "generic" any quality brand may be sent, however you will always receive the active ingredients ordered in the strength(s) ordered.
Name brand Aspro Clear has been unavailable from Kiwi for some time, but we're happy to offer the alternative Disprin brand from India.
Aspro Clear effervescent tablets, which contain the active ingredient aspirin, are used to treat mild to moderate pain and reduce fever. The tablets readily dissolve in water to provide rapid relief; effects are noticeable much faster than with regular tablets.
Clients planning to buy Aspro Clear should note there are two products:
As the extra strength version contains more aspirin, fewer tablets are taken at a time; it's important not to confuse the two products to avoid taking too much aspirin.
Aspirin is a non-steroidal anti-inflammatory drug (NSAID) which also reduces inflammation, often a cause of pain. This makes it effective in mild inflammatory conditions, such as arthritis.
This product is intended for patients 16 years old and up.
Buy Aspro Clear for Rapid Pain Relief
For the most part Aspro Clear functions like any aspirin product; aspirin is commonly used to manage pain caused by:
Where Aspro Clear stands out is in its speed of effectiveness. Because it is dissolved in water, it is quickly absorbed into the body and begins working in just moments. Tablets can take 30 minutes to an hour to start producing noticable effects.
All painkillers are most effective if taken at the earliest symptoms of pain. Aspro Clear's speed again helps in this case; working rapidly at the earliest onset of pain, it is much more likely to completely eliminate the pain rather than simply dull it.
Rapidly absorbing the entire dose, rather than gradually digesting a regular tablet, also produces more powerful pain relief, which is also more likely to completely eliminate pain. The drawback is that effects typically don't last as long as tablets; however, most patients find effects last long enough to make it to the next scheduled dose.
Aspro Clear tablets effervesce when placed in water and produce a clear, pleasant tasting fluid. To manage pain or fever:
It is widely accepted in the medical field that individuals who are experiencing symptoms of a heart attack should take at least 300 mg of aspirin as soon as possible. This prevents blood clots blocking blood flow to the heart from growing larger. The rapid absorption and onset of Aspro Clear make it ideal for this purpose.
Other Considerations
Most people have heard about taking small daily doses of aspirin to prevent blood clots, heart attacks, strokes, and some types of cancer. When taken long term, daily doses tend to be between 75 to 81 mg---considerably lower than Aspro Clear's 300 mg. In rare cases some individuals are advised to take larger doses on a daily basis, but these are very much the exception and not the rule. Do not buy Aspro Clear as a preventive measure unless explicitly instructed by a doctor to take 300 mg or more per day.
While aspirin works great in mild to moderate pain, aspirin alone may not be enough in moderate to severe pain. There are many combination products containing aspirin and other medications which enhance effects, such as caffeine or codeine, but unfortunately these are not available as effervescing tablets. You can find many of these other products in our pain relief section.
Buy Aspro Clear Hassle-Free at Kiwi Drug
Kiwi Drug is happy to offer regular and extra strength Aspro Clear to our clients. This widely-popular medication can be hard to get in some areas, and is often out of stock even in places where it is common. Take advantage of our low prices and stock up!
Clients do not need a prescription to buy Aspro clear as it is available over-the-counter. Just add it to your cart, click on checkout, and your order will be on its way moments later!
L a homes
Very good when I have a sore throat very good for gargling seem to kill the infection very disapointed carnt seem to get it any were please bring it back / Mrs l a Holmes
Carol Stevens
Terry Hughes
The only thing that quickly relieves my wife's migraine
Di
Peggy
My daughter and I find this is the only treatment that works for our migraine. Couldn't believe it had been withdrawn from the market in the UK. I then read somewhere it was because it contained sod...ium chloride and the H&S so called experts in the UK are obsessed with salt consumption. Another good product they have withdrawn is kaolin and morphine stomach medicine, which is magic for D&V far better than immodium. Have now found that on line. Thank heaven for the internet.
reilly
I agree I Have the same PROBLEM as THE LADY but have not tried on line I will have to try hetty winthop
Mo
I also have been trying to get Aspro Clear for quite some time and most medical people have never heard of it. I first took it on prescription as Claradin now Maximum Strength Aspro. I only took it ...for colds etc. then but delay from taking this tablet to feeling relief from high temperature etc was only 15-20 mins and I put it down to the clear dispersion of the tabs from which I also had no stomach problems. I am now in great pain due to accidents and have tried all the other pain treatments including injections and morphine with no relief and Paracetamol has put me on the CKD list. I hope that the manufacturers / doctors/ nice are reading this as they are the cheapest most effective, tried and tested medication THAT WAS ON THE MARKET. O.K. there are draw backs such as if you are under 16 you may (and it is only a may because it is very rare ) get a certain disease. If you have stomach ulcers they may make the situation worse but their must be many people like me who cannot take any of the current highly priced pain killers with much more dangerous side effects.. As far as I can see on other sites it is todays wonder drug for preventing cancer and heart attacks. Please please bring back our Aspro Clear
hilde dahle
Ann Root
Can't believe Aspro Clear has been discontinued in the UK. No-one seems to be able to tell me why. For years it has been the only relief from symptoms of colds, sore throats etc. for me. Paracetamo...l and other things suggested by chemists do nothing to help. Please bring back Aspro Clear!
Kiwi Drug
ASPRO CLEAR is available from KIWI DRUG. It has NOT been discontinued here in New Zealand. Order as much as you like!
Teresa
Please bring ASPRO CLEAR back. It is the only one that cures my headache. At the beginning of finding the product difficult to buy, i thought it was just a temporary situation. So sorry to hear that ...is now discontinued. I am trying to buy it from New Zealand. A little expensive but worth peace of mind.
Andy Sharp
I very rarely get headaches but when I do Aspro Clear was the only one that worked for me. Like the comments above, I can't believe that it has been withdrawn in the UK.
Susan Watson
Gordon Dudgeon
I totally agree, I tried several Chemists last week and while did not specifically ask why, was told that that either they no longer stocked them or had no plans to restock, It was the best and only... product I took for pain relief., As it said on the commercial " it goes clear and there was no nasty after taste or residue in the bottom of the glass"
Glynis Johnston
Colin Bagwell
I also agree with the above. My family have taken Aspro Clear for treatment of sore throats and early flu signs, for many many years. It is by far and away the quickest and most effective form of pain... relief I have come across. It has been discontinued in UK but cannot believe it is down to a lack of demand. My local pharmacy told us that he is asked almost everyday for supply of this amazing non-prescription drug.
Deborah Garrand
I agree with Carolyn Ching. Aspro Clear is the best pain-reliever I have ever found. I am very disappointed to find out it has been discontinued in the UK. I don't know why, but Aspro Clear seems to w...ork faster than ordinary soluable aspirin. I'm allergic to paracetamol and find aspirin much more effective than ibuprofen. I will see what I can find on New Zealand websites.
Carolyn Ching
Aspro Clear is the best and safest pain-reliever I have ever taken. Had arthritic problems all my life and have taken Aspro clear for many years. It is now being discontinued in the UK, due to lack ...of demand (they say). I believe this is because of the bad press Aspirin has received for years. Doctors treat it as a dangerous drug. In fact, it has many benefits apart from pain relief — guarding against bowel cancer and breast cancer, being two. The side-effects are very minimal by comparison to other modern pain-relievers. I am desperately sad that I can't get it in England any more. Thank goodness I can still get it on-line from NZ.